liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Finite element wavelets with improved quantitative properties
Linköping University, Department of Science and Technology. Linköping University, The Institute of Technology.
University of Utrecht.
2009 (English)In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, ISSN 0377-0427, Vol. 230, no 2, 706-727 p.Article in journal (Refereed) Published
Abstract [en]

Finite element wavelets were constructed on polygonal domains or Lipschitz manifolds that are piecewise parametrized by mappings with constant Jacobian determinants. The wavelets could be arranged to have any desired order of cancellation properties, and they generated stable bases for the Sobolev spaces H-s for |s| less than 3/2 (or |s| less than= 1 on manifolds). Unfortunately, it appears that the quantitative properties of these wavelets are rather disappointing. In this paper, we modify the construction from the above-mentioned work to obtain finite element wavelets which are much better conditioned.

Place, publisher, year, edition, pages
2009. Vol. 230, no 2, 706-727 p.
Keyword [en]
Finite element; Wavelet; Riesz basis; Cancellation property; Partial differential equation; Boundary integral equation
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-20222DOI: 10.1016/ diva2:233820
Available from: 2009-09-02 Created: 2009-08-31 Last updated: 2009-09-02

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nguyen, Hoang
By organisation
Department of Science and TechnologyThe Institute of Technology
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link